MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10607
Medical Device Problem Codes Entrapment of Device (1212); Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Death (1802)
Date of Event 06/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.(b)(6).
 
Event or Problem Description
It was reported that catheter entrapment, stent dislodgment occurred and patient died.A 2.50 x 38mm synergy drug-eluting stent was advanced, through a non bsc microcatheter, to treat a dissection, but failed to cross the lesion.During removal the synergy stent got caught on the microcatheter and collapsed the stent and pinched it on the wire and completely removed.The procedure was completed with another of the same device.The patient was unstable after the procedure and later died.
 
Additional Manufacturer Narrative
Device is a combination product.Initial reporter address 1: (b)(6).Device evaluated by mfr.A stent was returned on a guidewire.The stent delivery system (sds) was not returned for analysis.Damage was noted along the entire length of stent.A dried red/brown blood like substance was noted on the stent.The guidewire was measured and the outer diameter measured 0.014.
 
Event or Problem Description

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8824871
Report Number2134265-2019-08695
Device Sequence Number2540991
Product Code NIQ
UDI-Device Identifier08714729840398
UDI-Public08714729840398
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2021
Device Model Number10607
Device Catalogue Number10607
Device Lot Number0023668878
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2019
Initial Date Received by Manufacturer 06/27/2019
Supplement Date Received by Manufacturer08/21/2019
Initial Report FDA Received Date07/24/2019
Supplement Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: GLADIUS MONGO WIRE; GUIDEWIRE: GLADIUS MONGO WIRE; GUIDEWIRE: GLADIUS MONGO WIRE
Outcome Attributed to Adverse Event Death;